# SDR SWAA2019090936732

- Difficulty date: September 2, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 43,033 hours, 25,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT DOOR RT SIDE LENS INOP.  R&R EMERGENCY EXIT LENS IAW MM.
